# SDR AALA951286

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Disbonded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TULE - FOUND BONDED STRAP DISBONDED AT 720C BL 0.  REPAIRED STRAP PER SRM 51-40-2, PG 1-6.  REPAIRED SKIN PER SRM 53-30-3 PG 8.  (M)
